# SDR CA041122012

- Difficulty date: November 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, RT MLG DOWNLOCK GREEN LIGHT STAYS ON AFTER GEAR UP SELECTION.  FLIGHT CREW EXTENDED THE LANDING GEAR AND LANDED BACK AT BASE. LANDING GEAR INSPECTION CHECKED - OK.  PSEU CODES RETRIEVED (53, 55).  R/R PSEU. LANDING GEAR TESTED OK. AIRCRAFT RETURNED TO SERVICE.
